Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 70, NWS Milwaukee, WI

August 10, 2020Kenosha County, Racine County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 10, 2020, 3:39 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 51 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2020, 3:39 PM CDT (20:39 UTC)
Expired
Aug 10, 2020, 4:30 PM CDT
In force
51 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Kenosha County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 62 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 3:45 PM CDTTSTM WND DMG2 Ssw Camp Lake, WICORRECTS PREVIOUS FLOOD REPORT FROM 2 SSW CAMP LAKE. NUMEROUS TREES DOWN AND SNAPPED AT WILMOT AND 286TH. REPORT RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Aug 10, 3:45 PM CDTTORNADO2 Ssw Camp Lake, WIDAMAGE TO BUILDINGS AND TREES CONSISTENT WITH A LOW END EF-1 TORNADO OCCURRED IN NORTHERN ILLINOIS JUST SOUTH OF THE WISCONSIN STATE LINE. THIS TORNADO PROCEEDED NE INTO WISCONSIN TOWARDS CAMP LAKE WHERE MAINLY TREE DAMAGE WAS OBSERVED THAT IS CONSISTENT WITH
Aug 10, 3:47 PM CDTTSTM WND DMG1 Se Camp Lake, WITREE SNAPPED AT LOCATION. REPORT RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Aug 10, 3:47 PM CDTTSTM WND DMGCamp Lake, WIMULTIPLE REPORTS OF TREES AND WIRES DOWN AROUND THE CAMP LAKE AREA.
Aug 10, 3:52 PM CDTTSTM WND DMG1 E Powers Lake, WITREES DOWN AROUND THE INTERSECTION OF HWY Z AND HWY P IN POWERS LAKE.
Aug 10, 3:55 PM CDTTSTM WND GST 70Paddock Lake, WI
Aug 10, 4:07 PM CDTTSTM WND DMG1 Wnw Kenosha, WILARGE TREE BRANCHES DOWN IN THE CITY OF KENOSHA. REPORT RELAYED VIA SOCIAL MEDIA.
Aug 10, 4:09 PM CDTTSTM WND GST 60Powers Lake, WI
Aug 10, 4:10 PM CDTTSTM WND DMGUnion Grove, WISEVERAL REPORTS OF TREE DOWN IN UNION GROVE. TIME ESTIMATED BY RADAR.
Aug 10, 4:13 PM CDTTSTM WND DMG1 Ssw Elmwood Park, WITWO MATURE PINE TREES DOWN AROUND LATHROP AVE AND FOXWOOD RD IN MT. PLEASANT. TIME ESTIMATED BY RADAR.
Aug 10, 4:13 PM CDTTSTM WND DMG2 Wnw Elmwood Park, WILARGE LIMBS DOWN AND DAMAGE TO SIDING. REPORT RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Aug 10, 4:15 PM CDTTSTM WND DMGElmwood Park, WILARGE TREE LIMBS DOWN AT LOCATION.
Aug 10, 4:21 PM CDTTSTM WND DMGNorth Bay, WILARGE BRANCHES DOWN. REPORT RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 11:26 AM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1683 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

338 
WUUS53 KMKX 102039
SVRMKX
WIC059-101-102130-
/O.NEW.KMKX.SV.W.0070.200810T2039Z-200810T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
339 PM CDT Mon Aug 10 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Central Racine County in southeastern Wisconsin...
  Kenosha County in southeastern Wisconsin...

* Until 430 PM CDT.

* At 339 PM CDT, severe thunderstorms were located along a line
  extending from near Lake Geneva to Round Lake Park, moving
  northeast at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Antioch,
  Sturtevant, Union Grove, Paddock Lake, Camp Lake, Winthrop Harbor,
  Rochester, Wheatland, Yorkville, Silver Lake, Channel Lake, Lake
  Catherine, Powers Lake, Browns Lake, Eagle Lake and Twin Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4274 8831 4277 8776 4271 8777 4267 8779
      4266 8781 4261 8782 4259 8781 4252 8781
      4249 8780 4249 8830
TIME...MOT...LOC 2039Z 234DEG 41KT 4260 8836 4234 8806 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

BOXELL
1 follow-up statement
413 
WWUS53 KMKX 102101
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
401 PM CDT Mon Aug 10 2020

WIC059-101-102130-
/O.CON.KMKX.SV.W.0070.000000T0000Z-200810T2130Z/
Racine WI-Kenosha WI-
401 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL RACINE AND KENOSHA COUNTIES...

At 400 PM CDT, severe thunderstorms were located along a line
extending from near Eagle Lake to Winthrop Harbor, moving northeast
at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Trained weather spotters.  Tree damage and 60 to 70 MPH 
         winds have been reported near Camp Lake and Paddock Lake in 
         Kenosha County. 

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Antioch,
Sturtevant, Union Grove, Paddock Lake, Camp Lake, Winthrop Harbor,
Rochester, Wheatland, Yorkville, Silver Lake, Channel Lake, Lake
Catherine, Powers Lake, Browns Lake, Eagle Lake and Twin Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4274 8831 4277 8776 4271 8777 4267 8779
      4266 8781 4261 8782 4259 8781 4252 8781
      4249 8780 4249 8830
TIME...MOT...LOC 2100Z 234DEG 41KT 4273 8812 4247 8782 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:04 PM CDT, 35 minutes earlier.

Area forecast discussion, Aug 10, 3:04 PM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
304 PM CDT Mon Aug 10 2020

.MESOSCALE DISCUSSION...
(Issued 302 PM CDT Mon Aug 10 2020)

A vicious line of storms continues to move eastward just south of
the WI/IL state line across northern IL this afternoon. By far
the most intense severe weather has been reported with that line
with measured wind gusts exceeding 100 mph in a few spots in Iowa.
Luckily, so far, this line continues a steady trek to the east,
staying just south of southern WI.

Additional thunderstorms that developed in northeastern IA and
southwestern WI were able to attain severe status with numerous
reports of wind damage, but the severity has yet to translate to
the east thus far. Storm mode has been mixed, in large part to
effective deep layer shear around 30 to 35 kt and smaller scale
influences of the bookend vortex to our south. We have seen
everything from multicell, to linear, to even a transient supercell.
In spite of being instability dominate, we have not observed
outflow dominance with any lines just yet. In spite of marginal
0-3km shear, linear evolutions have produced a few decent, though
transient, mesovorticies and that potential continues with any
balanced updraft, downdraft convergence zones. Messy mode and cell
mergers have been the name of the game thus far.

Observed trends indicate the majority of the worst severe will likely
remain just to our south. Will be closely watching the behavior
of the bookend vortex to our south. Especially if there is any
little northward jog to the dominate line to our south as we dont
have a lot of buffer to sneak into far southern portions of
Rock/Walworth/Kenosha counties.

Overall, the severe risk in our area remains messy/transient. The
atmosphere remain unstable, more than sufficient MLCAPE (in
excess of 3000 J/kg) and low level CAPE (in excess of 100 J/kg).
Shear will remain marginal (effective deep layer 35kt and 0-3km
shear from west to east in the 20 to 25 kt range). Wind remains
the main risk, though given the messy mode, signals will be
transient. A sharp eye will remain on the line to our south for
any northward budge.

GAGAN

.SHORT TERM...
(Issued 302 PM CDT Mon Aug 10 2020)

Tonight and Tuesday:

As thunderstorms gradually wrap up with the passage of the cold
front wind will shift to the northwest. Cloud cover is expected to
decrease overnight as high pressure builds in resulting in
pleasant conditions Tuesday. Sunny skies will allow temperatures
to warm into the low 80s, but temperatures could be a little
cooler by the lake as the lake breeze kicks in this afternoon.

RAH

&&

.LONG TERM...
(Issued 302 PM CDT Mon Aug 10 2020)

Wednesday through Thursday Night:

High pressure will slowly move to the east on Wednesday. This
should bring a period of dry conditions and warm temperatures to
the area. Lake breezes should occur by the afternoon near Lake
Michigan.

Models are generally showing a broad 500 mb trough developing over
the middle Mississippi River Valley northward into Wisconsin
Wednesday night into Thursday night. The main southerly low level
jet feed of moisture should remain west of the area during this
period. Forecast soundings do suggest some instability develops
by Thursday.

The upward vertical motion fields are rather weak during this
time, so uncertainty remains with if any showers and storms
develop. Ensembles also show very low QPF occurring during these
periods. For now, left small PoPs going for this period, though it
may trend drier if the main low level jet feed remains to the
west, and upward vertical motion fields remain weak. Warm and
somewhat more humid conditions are expected during this period.

Friday Through Sunday:

Fairly large amount of uncertainty exists during this period
across the area, as differences abound between the GFS and ECMWF.
The GFS pushes the weak 500 mb trough east of the area Friday
night, with generally zonal flow occurring over the weekend. It
does have a vorticity maximum moving east through the region by
Sunday.

The ECMWF has a cutoff 500 mb low that sits over Iowa and Illinois
Friday into Saturday, before shifting east Saturday night and
Sunday. It then brings another shortwave trough southeast into the
region for Sunday. Thus, the ECMWF is wetter during this period,
though both have QPF in the area Sunday. The ensembles are
generally showing very low QPF and PoPs for most of this period,
reflecting the uncertainty.

For now, kept blended model PoPs with rather low confidence on
what will occur during this period. Temperatures remain warm with
humid conditions lingering.

JJW

&&

.AVIATION...
(Issued 302 PM CDT Mon Aug 10 2020)

For the 18Z TAFs:

Thunderstorms are currently moving through southern Wisconsin with
additional thunderstorms possible along the front as it moves
southeast. There are still some MVFR ceilings holding on along
southern Wisconsin with VFR conditions elsewhere. As thunderstorms
move through expect ceilings and visibilities to drop to MVFR/IFR
values. Some stronger storms could produce gusts up to 60 knots
and quarter size hail. The best potential is south of I-94. Once
the front passes winds will shift to the northwest with increasing
ceilings and dry conditions moving in.

Light northwest winds will continue into Tuesday with mostly
clear skies. A lake breeze is expected to develop Tuesday
afternoon along Lake Michigan.

RAH

&&

.MARINE...
(Issued 302 PM CDT Mon Aug 10 2020)

Scattered thunderstorms are expected to move across the lake
this afternoon and evening, with the passage of a cold front. A
few strong/severe storms are possible during this period with the
best chances over far southern Lake Michigan. Main concern would
be strong winds 50-70 knots and quarter size hail. Once the front
passes southerly winds will shift to the northwest and continue
overnight. High pressure then builds in overnight into Tuesday
with southwest winds over the northern half of the lake and
northerly winds over the southern half of the lake.

RAH

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&
Hazardous weather outlook, Aug 10, 1:34 PM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
134 PM CDT Mon Aug 10 2020

WIZ046-047-051-052-056>060-062>072-111845-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
134 PM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of east
central Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms have moved into southwest Wisconsin with additional
isolated storms possible north of I-94 along the front. A Severe
Thunderstorm Watch is in effect for most of our area except Sauk
County. Hail up to one inch and wind gusts of 60 to 80 MPH are
possible mainly along and south of I-94.

Heat index values may reach the middle 90s today in southeastern
parts of the area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are small chances for thunderstorms Thursday through
Friday, with chances for storms lingering Saturday into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed today into this evening.

LMZ643>646-111845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
134 PM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are forecast to develop and move east across the
nearshore waters this afternoon through early this evening as a
cold front moves southeast through the region. A Severe
Thunderstorm Watch is in effect. Severe storms with hail to one
inch and wind gusts to 70 knots possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are small chances for thunderstorms Thursday through
Friday, with chances for storms lingering Saturday into Sunday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-111845-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
134 PM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are forecast to develop and move east across the
nearshore waters this afternoon through early this evening as a
cold front moves southeast through the region. A Severe
Thunderstorm Watch is in effect. Severe storms with hail to one
inch and wind gusts to 60 knots possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are mainly small chances for thunderstorms Friday, with
chances for storms lingering Saturday into Sunday.

www.weather.gov/mkx

In the hours before

Local storm report, Aug 10, 2:44 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
244 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     MONROE                  42.60N 89.64W
08/10/2020                   GREEN              WI   PUBLIC

            SOCIAL MEDIA REPORT OF A DOWNED TREE IN
            MONROE, WI. TIME ESTIMATED BASED ON RADAR.

&&

WAGNER
Special weather statement, Aug 10, 2:44 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
244 PM CDT Mon Aug 10 2020

WIZ062-063-067-068-102030-
Green-Lafayette-Iowa-Dane-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE...WESTERN
GREEN...IOWA AND WESTERN DANE COUNTIES...

At 243 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Spring Green to near Scales Mound.
Movement was east at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Mount Horeb, Dodgeville, Prairie Du Sac, Sauk City, Mineral Point,
Darlington, Mazomanie, Black Earth, Shullsburg, Argyle,
Blanchardville, Apple River, Barneveld, Wiota, Blue Mounds, Arena,
Ridgeway, South Wayne, Waldwick and Fayette.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4251 9027 4316 9020 4316 9009 4315 9005
      4320 8999 4319 8986 4324 8980 4326 8974
      4329 8971 4286 8973 4250 8969
TIME...MOT...LOC 1943Z 258DEG 24KT 4310 9011 4247 9019

MRC
Special weather statement, Aug 10, 3:18 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
318 PM CDT Mon Aug 10 2020

WIZ052-102045-
Sheboygan-

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHEBOYGAN COUNTY...

At 318 PM CDT, a strong thunderstorm was located over Sheboygan,
moving east at 10 mph.

Winds of 30 to 40 mph are possible with this storm.

Locations impacted include...
Sheboygan, Howards Grove, Kohler and Haven.

If you are on or near a lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water or outdoors in a thunderstorm.

LAT...LON 4369 8770 4368 8778 4386 8782 4388 8774
      4385 8773 4381 8773 4376 8770 4372 8771
      4370 8770
TIME...MOT...LOC 2018Z 261DEG 9KT 4378 8773

MRC
Special weather statement, Aug 10, 3:26 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
326 PM CDT Mon Aug 10 2020

WIZ051-058-102130-
Dodge-Fond Du Lac-

...A STRONG THUNDERSTORM WILL AFFECT FOND DU LAC AND NORTHEASTERN
DODGE COUNTIES...

At 325 PM CDT, a strong thunderstorm was located near Waupun and
Beaver Dam, moving east at 25 mph.

Winds of 40 to 50 mph and pea size hail are possible with this storm.

Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, Mayville, North Fond Du Lac, Lomira,
Campbellsport, Theresa, Oakfield, Southern Lake Winnebago, Burnett,
Taycheedah, Ashford, Lamartine, Byron, Eden, Mount Calvary,
Brownsville, St. Cloud and Kekoskee.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4354 8817 4354 8840 4351 8840 4346 8888
      4366 8880 4387 8849 4394 8819 4394 8816
TIME...MOT...LOC 2025Z 263DEG 22KT 4358 8868

MRC
Special weather statement, Aug 10, 3:30 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
330 PM CDT Mon Aug 10 2020

WIZ051-058-102130-
Dodge-Fond Du Lac-

...A STRONG THUNDERSTORM WILL AFFECT FOND DU LAC AND NORTHEASTERN
DODGE COUNTIES...

At 327 PM CDT, a strong thunderstorm was located near Waupun, moving
east at 25 mph.

Winds of 40 to 50 mph and pea size hail are possible with this
storm. Brief funnel clouds are also possible.

Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, Mayville, North Fond Du Lac, Lomira,
Campbellsport, Theresa, Oakfield, Southern Lake Winnebago, Burnett,
Taycheedah, Ashford, Lamartine, Byron, Eden, Mount Calvary,
Brownsville, St. Cloud and Kekoskee.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4354 8817 4354 8840 4351 8840 4346 8888
      4366 8880 4387 8849 4394 8819 4394 8816
TIME...MOT...LOC 2027Z 263DEG 22KT 4358 8867

MRC
Special weather statement, Aug 10, 3:37 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
337 PM CDT Mon Aug 10 2020

WIZ069-070-102115-
Walworth-Rock-

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WALWORTH AND ROCK
COUNTIES...

At 336 PM CDT, a strong thunderstorm was located near Footville, or 7
miles southwest of Edgerton, moving east at 50 mph.

Winds of 40 to 50 mph are possible with this storm.

Locations impacted include...
Janesville, Beloit, Whitewater, Milton, Edgerton, Evansville,
Orfordville, Footville, Fulton, Cooksville, Avalon, Afton, and
Indianford.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4250 8931 4284 8932 4284 8866 4250 8893
TIME...MOT...LOC 2036Z 265DEG 45KT 4276 8916

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:06 PM CDTSpecial Marine WarningMKX54 min
Aug 10, 8:02 AM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette43 min
Aug 10, 12:34 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette56 min
Aug 10, 1:23 PM CDTTornado WarningMKXGreen, Lafayette27 min
Aug 10, 1:26 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette64 min
Aug 10, 2:26 PM CDTTornado WarningMKXGreen, Rock17 min
Aug 10, 2:29 PM CDTSevere Thunderstorm WarningMKXGreen, Rock, Walworth61 min
Aug 10, 2:35 PM CDTSpecial Marine WarningMKX115 min
Aug 10, 2:44 PM CDTSpecial Weather StatementMKXIowa, Lafayette46 min
Aug 10, 3:13 PM CDTAreal Flood AdvisoryMKXRock3 hr
Aug 10, 3:13 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Rock, Walworth47 min
Aug 10, 3:18 PM CDTSpecial Weather StatementMKXSheboygan27 min
Aug 10, 3:21 PM CDTSpecial Marine WarningMKX114 min
Aug 10, 3:26 PM CDTSpecial Weather StatementMKXFond du Lac64 min
Aug 10, 3:30 PM CDTSpecial Weather StatementMKXFond du Lac60 min
Aug 10, 3:37 PM CDTSpecial Weather StatementMKXRock38 min
Aug 10, 3:42 PM CDTTornado WarningMKXRacine, Walworth16 min
Aug 10, 3:44 PM CDTTornado WarningMKXKenosha31 min
Aug 10, 4:01 PM CDTSpecial Weather StatementMKXFond du Lac59 min
Aug 10, 4:10 PM CDTTornado WarningMKXRacine16 min
Aug 10, 4:21 PM CDTSevere Thunderstorm WarningMKXSheboygan39 min
Aug 10, 4:25 PM CDTSpecial Marine WarningMKX95 min
Aug 10, 4:25 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine50 min
Aug 10, 4:34 PM CDTAreal Flood AdvisoryMKXJefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more3 hr
Aug 10, 5:24 PM CDTSpecial Marine WarningMKX41 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.